# SDR REXA2015031500319

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 22,494 hours, 19,979 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S LIFE VEST WRONG TYPE.  R & R F/O'S LIFE VEST WITH PROPER TYPE, REF AMM 25-61-03.
